# SDR UPS07151241

- Difficulty date: December 4, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Open
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, NR 1 HP VALVE UNCOMMANDED OPEN.  DEFERRED PER MEL. D363807 ASSIGNED.  R&R NR 1 ENGINE HP BLEED CONTROL VALVE PER MM 36-11-17-04. DMI CLEARED.
